# SDR CHQA201100204

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,938 hours, 19,026 cycles
- Engine: Allsn AE3007A
- Engine time: 21,826 hours, 18,478 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5021
- Condition: Failed
- Location: Mlg
- Part time: 160 hours, 183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS.  THE CREW RETURNED TO KLGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPORTED, CMC MESSAGE FOR LGEU FAIL.  REPLACED THE LGEU AND PERFORMED LANDING GEAR SWINGS.  OPERATIONAL CHECKS OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
